Abstract and Applied Analysis

Discreteness and Convergence of Complex Hyperbolic Isometry Groups

Xi Fu

Full-text: Open access

Abstract

We investigate the discreteness and convergence of complex isometry groups and some discreteness criteria and algebraic convergence theorems for subgroups of P U ( n , 1 ) are obtained. All of the results are generalizations of the corresponding known ones.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 638638, 5 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512110

Digital Object Identifier
doi:10.1155/2013/638638

Mathematical Reviews number (MathSciNet)
MR3124077

Zentralblatt MATH identifier
07095199

Citation

Fu, Xi. Discreteness and Convergence of Complex Hyperbolic Isometry Groups. Abstr. Appl. Anal. 2013 (2013), Article ID 638638, 5 pages. doi:10.1155/2013/638638. https://projecteuclid.org/euclid.aaa/1393512110


Export citation

References

  • T. Jørgensen, “On discrete groups of Möbius transformation,” American Journal of Mathematics, vol. 98, pp. 739–749, 1976.
  • T. Jørgensen, “A note on subgroups of $SL(2,\mathbb{C})$,” The Quarterly Journal of Mathematics, vol. 28, no. 110, pp. 209–211, 1977.
  • J. Gilman, “Inequalities in discrete subgroups of $PSL(2,\mathbb{R})$,” Canadian Journal of Mathematics, vol. 40, no. 1, pp. 115–130, 1988.
  • N. A. Isachenko, “Systems of generators of subgroups of $PSL(2,\mathbb{C})$,” Siberian Mathematical Journal, vol. 31, no. 1, pp. 162–165, 1990.
  • A. F. Beardon, The Geometry of Discrete Groups, vol. 91 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1983.
  • P. Tukia and X. Wang, “Discreteness of subgroups of $SL(2,\mathbb{C})$ containing elliptic elements,” Mathematica Scandinavica, vol. 91, no. 2, pp. 214–220, 2002.
  • X. Wang and W. Yang, “Discreteness criterions for subgroups in $SL(2,\mathbb{C})$,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 124, no. 1, pp. 51–55, 1998.
  • S. Yang, “Test maps and discrete groups in $SL(2,\mathbb{C})$,” Osaka Journal of Mathematics, vol. 46, no. 2, pp. 403–409, 2009.
  • W. Abikoff and A. Haas, “Nondiscrete groups of hyperbolic motions,” The Bulletin of the London Mathematical Society, vol. 22, no. 3, pp. 233–238, 1990.
  • M. Chen, “Discreteness and convergence of Möbius groups,” Geometriae Dedicata, vol. 104, pp. 61–69, 2004.
  • A. Fang and B. Nai, “On the discreteness and convergence in $n$-dimensional Möbius groups,” Journal of the London Mathematical Society, vol. 61, no. 3, pp. 761–773, 2000.
  • G. J. Martin, “On discrete Möbius groups in all dimensions: a generalization of Jørgensen's inequality,” Acta Mathematica, vol. 163, no. 3-4, pp. 253–289, 1989.
  • X. Wang and W. Yang, “Discreteness criteria of Möbius groups of high dimensions and convergence theorems of Kleinian groups,” Advances in Mathematics, vol. 159, no. 1, pp. 68–82, 2001.
  • X. Wang, L. Li, and W. Cao, “Discreteness criteria for Möbius groups acting on $\overline{{\mathbb{R}}^{n}}$,” Israel Journal of Mathematics, vol. 150, pp. 357–368, 2005.
  • S. S. Chen and L. Greenberg, “Hyperbolic spaces,” in Contributions to Analysis a Collection of Papers Dedicated to Lipman Bers, pp. 49–87, Academic Press, New York, NY, USA, 1974.
  • H. Qin and Y. Jiang, “Discreteness criteria based on a test map in $PU(n,1)$,” Proceedings–-Mathematical Sciences, vol. 122, no. 4, pp. 519–524, 2012.
  • X. Wang, “Algebraic convergence theorems of $n$-dimensional Kleinian groups,” Israel Journal of Mathematics, vol. 162, pp. 221–233, 2007.
  • W. Cao, “Algebraic convergence theorems of complex Kleinian groups,” Glasgow Mathematical Journal, vol. 55, no. 1, pp. 1–8, 2013.
  • W. M. Goldman, Complex Hyperbolic Geometry, Oxford University Press, Oxford, UK, 1999.
  • B. Dai, A. Fang, and B. Nai, “Discreteness criteria for subgroups in complex hyperbolic space,” Proceedings of the Japan Academy, vol. 77, no. 10, pp. 168–172, 2001.
  • M. Kapovich, “On sequences of finitely generated discrete groups,” in In the Tradition of Ahlfors-Bers. V, vol. 510 of Contemporary Mathematics, pp. 165–184, American Mathematical Society, Providence, RI, USA, 2010.